# SDR MTNA200112

- Difficulty date: November 28, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N717FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10455
- Aircraft time: 50,716 hours, 72,126 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: AC61078
- Part serial: 61410
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF MEM, WHEN THE LANDING GEAR WAS SELECTED UP THE MAIN PNEUMATIC SYSTEM WENT TO ZERO.  THE LANDING GEAR WOULD NOT RETRACT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MEM.  THE AIRCRAFT LANDED WITHOUT ANY OTHER PROBLEMS.
